Smooth classes without AC and Robinson theories

Journal of Symbolic Logic 67 (4):1274-1294 (2002)
  Copy   BIBTEX

Abstract

We study smooth classes without the algebraic closure property. For such smooth classes we investigate the simplicity of the class of generic structures, in the context of Robinson theories

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
52 (#307,290)

6 months
24 (#117,397)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Simple generic structures.Massoud Pourmahdian - 2003 - Annals of Pure and Applied Logic 121 (2-3):227-260.
Pseudofiniteness in Hrushovski Constructions.Ali N. Valizadeh & Massoud Pourmahdian - 2020 - Notre Dame Journal of Formal Logic 61 (1):1-10.
Some Remarks on Generic Structures.David M. Evans & Mark Wing Ho Wong - 2009 - Journal of Symbolic Logic 74 (4):1143-1154.

Add more citations

References found in this work

A new strongly minimal set.Ehud Hrushovski - 1993 - Annals of Pure and Applied Logic 62 (2):147-166.
Stable generic structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
On generic structures.D. W. Kueker & M. C. Laskowski - 1992 - Notre Dame Journal of Formal Logic 33 (2):175-183.

Add more references